# SDR 96FDEA01533

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Case
- Part number: CF680C2D1F
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP OF THE FIRST STAGE BOOSTER VANES, EA 1-7220-31513,  EA COMPLETED ON NR 1 ENG, FOUND 22 MISSING FASTENERS AND SEVERAL CRACKS IN STATOR CASE.  REMOVED AND REPLACED NR 1 ENG PER  WORK CARD 29T0301, 54T0201, 71T0101, 71T0701 AND FEC -M-3238,  OPS CK AND LEAK CK GOOD.
